# SDR UALA2010060101888

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 30,978 hours, 12,537 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN AFT CABIN BURNING PLASTIC SMELL.  INSPECTED AFT GALLEY AREA NO SMOKE NOTED.  SUSPECT APU EXHAUST SMELLED DUE TO TAIL WIND AT GATE. OK FOR SERVICE AT THIS TIME.
